The threshold for the square of a hamilton cycle

Research output: Contribution to journalArticlepeer-review

Abstract

Resolving a conjecture of Kuhn and Osthus from 2012, we show that p = 1/ √ n is the threshold for the random graph Gn,p to contain the square of a Hamilton cycle.

Original languageEnglish (US)
Pages (from-to)3201-3208
Number of pages8
JournalProceedings of the American Mathematical Society
Volume149
Issue number8
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The threshold for the square of a hamilton cycle'. Together they form a unique fingerprint.

Cite this